Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 86, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at May 21, 2007, 2:19 PM CDT for 15 counties in Florida; 5 counties in Alabama. It took effect at May 22, 2007, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 21, 2007, 2:19 PM CDT (19:19 UTC)
- In effect from
- May 22, 2007, 1:00 PM CDT
- Expired
- May 22, 2007, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Tallahassee, FL
Counties Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 57 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.3 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1608 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- -25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 211919 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 319 PM EDT MON MAY 21 2007 ...A RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR SOUTHEAST ALABAMA DUE TO RELATIVE HUMIDITY BELOW 30 PERCENT COINCIDENT WITH SUSTAINED SURFACE WINDS ABOVE 10 MPH AND A FIRE WEATHER ALERT FROM THE ALABAMA DIVISION OF FORESTRY... ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT AND HIGH DISPERSION INDICIES... ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE BELOW 25 PERCENT... ...A RED FLAG WARNING IS NOW IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND THE FLORIDA BIG BEND...EXCEPT FRANKLIN COUNTY...DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM CDT TO 7 PM CDT TUESDAY FOR SOUTHEAST ALABAMA DUE TO RELATIVE HUMIDITY VALUES BELOW 30 PERCENT COINCIDENT WITH SUSTAINED SURFACE WINDS ABOVE 10 MPH AND A FIRE WEATHER ALERT FROM THE STATE OF ALABAMA DIVISION OF FORESTRY... .DISCUSSION...DRY CONDITIONS WILL CONTINUE ACROSS THE REGION THROUGH THIS EVENING. A STRONGER RIDGE OF HIGH PRESSURE WILL BUILD SOUTH ACROSS THE SOUTHEAST U.S. STRENGTHENING EASTERLY WINDS TOMORROW. EVEN THOUGH LOW LEVEL MOISTURE LEVELS WILL INCREASE SLIGHTLY...RED FLAG CONDITIONS WILL CONTINUE TO OCCUR...EXCEPT IN SOUTHWEST AND SOUTH CENTRAL GEORGIA ON TUESDAY. FLZ007-009>011-013-016>019-026>029-034-221130- /O.UPG.KTAE.FW.A.0070.070522T1800Z-070523T0000Z/ /O.NEW.KTAE.FW.W.0086.070522T1800Z-070523T0000Z/ /O.CON.KTAE.FW.W.0085.000000T0000Z-070522T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 319 PM EDT MON MAY 21 2007 /219 PM CDT MON MAY 21 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ TUESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ012-014-221130- /O.NEW.KTAE.FW.W.0086.070522T1800Z-070523T0000Z/ /O.CON.KTAE.FW.W.0085.000000T0000Z-070522T0100Z/ BAY-GULF- 219 PM CDT MON MAY 21 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM CDT TUESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-221130- /O.NEW.KTAE.FW.W.0086.070522T1800Z-070523T0000Z/ /O.EXA.KTAE.FW.W.0085.000000T0000Z-070522T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 219 PM CDT MON MAY 21 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A RED FLAG WARNING IS ALSO IN EFFECT FROM 1 PM TO 7 PM CDT TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ015-220100- /O.CON.KTAE.FW.W.0085.000000T0000Z-070522T0100Z/ FRANKLIN- 319 PM EDT MON MAY 21 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ120>131-142>148-155>161-220000- /O.CON.KTAE.FW.W.0085.000000T0000Z-070522T0000Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 319 PM EDT MON MAY 21 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 38-GODSEY
3 follow-up statements
000 WWUS82 KTAE 220118 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 918 PM EDT MON MAY 21 2007 ...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND THE FLORIDA BIG BEND...EXCEPT FRANKLIN COUNTY...DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS IN EFFECT FROM 1 PM CDT TO 7 PM CDT TUESDAY FOR SOUTHEAST ALABAMA DUE TO RELATIVE HUMIDITY VALUES BELOW 30 PERCENT COINCIDENT WITH SUSTAINED SURFACE WINDS ABOVE 10 MPH AND A FIRE WEATHER ALERT FROM THE STATE OF ALABAMA DIVISION OF FORESTRY... ...DISCUSSION...A STRONGER RIDGE OF HIGH PRESSURE WILL BUILD SOUTH ACROSS THE SOUTHEAST U.S. STRENGTHENING EASTERLY WINDS TUESDAY. EVEN THOUGH LOW LEVEL MOISTURE LEVELS WILL INCREASE SLIGHTLY...RED FLAG CONDITIONS WILL CONTINUE TO OCCUR... EXCEPT IN SOUTHWEST AND SOUTH CENTRAL GEORGIA ON TUESDAY. FLZ007-009>014-016>019-026>029-034-220930- /O.EXP.KTAE.FW.W.0085.000000T0000Z-070522T0100Z/ /O.CON.KTAE.FW.W.0086.070522T1800Z-070523T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-GADSDEN- LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 918 PM EDT MON MAY 21 2007 /818 PM CDT MON MAY 21 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ TUESDAY... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING FOR MONDAY IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ015-220230- /O.EXP.KTAE.FW.W.0085.000000T0000Z-070522T0100Z/ FRANKLIN- 918 PM EDT MON MAY 21 2007 ...RED FLAG WARNING HAS EXPIRED FOR MONDAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ ALZ065>069-220930- /O.CON.KTAE.FW.W.0086.070522T1800Z-070523T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 818 PM CDT MON MAY 21 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$
000 WWUS82 KTAE 220847 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 447 AM EDT TUE MAY 22 2007 ...A RED FLAG WARNING IS NOW IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ FOR MUCH OF FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS IN EFFECT FROM 1 PM CDT THIS AFTERNOON UNTIL 7 PM CDT THIS EVENING FOR SOUTHEAST ALABAMA DUE TO RELATIVE HUMIDITY VALUES BELOW 30 PERCENT COINCIDENT WITH SUSTAINED SURFACE WINDS ABOVE 10 MPH AND A FIRE WEATHER ALERT FROM THE STATE OF ALABAMA DIVISION OF FORESTRY... ...FIRE WEATHER WATCH IS NOW IN EFFECT WEDNESDAY AFTERNOON FOR THE EASTERN FLORIDA BIG BEND DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COINCIDENT WITH DISPERSION INDICES ABOVE 75... .DISCUSSION...DRY CONDITIONS WILL CONTINUE ACROSS THE REGION THROUGH MID WEEK. A STRONGER RIDGE OF HIGH PRESSURE WILL BUILD SOUTH ACROSS THE SOUTHEASTERN U.S. STRENGTHENING THE EASTERLY WINDS ON WEDNESDAY. EVEN THOUGH LOW LEVEL MOISTURE LEVELS WILL INCREASE SLIGHTLY...RED FLAG CONDITIONS WILL CONTINUE TO OCCUR...EXCEPT IN SOUTHWEST AND SOUTH CENTRAL GEORGIA TODAY. RED FLAG CONDITIONS WILL BE POSSIBLE WEDNESDAY AFTERNOON FOR THE EASTERN FLORIDA BIG BEND. FLZ012-014-221000- /O.CAN.KTAE.FW.W.0086.070522T1800Z-070523T0000Z/ BAY-GULF- 347 AM CDT TUE MAY 22 2007 ...RED FLAG WARNING IS CANCELLED FOR TODAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR TODAY. $$ FLZ019-028-029-034-221930- /O.NEW.KTAE.FW.A.0071.070523T1800Z-070523T2200Z/ /O.CON.KTAE.FW.W.0086.070522T1800Z-070523T0000Z/ MADISON-TAYLOR-LAFAYETTE-DIXIE- 447 AM EDT TUE MAY 22 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ007-009>011-013-016>018-026-027-221930- /O.CON.KTAE.FW.W.0086.070522T1800Z-070523T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-LIBERTY-WAKULLA- 447 AM EDT TUE MAY 22 2007 /347 AM CDT TUE MAY 22 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-221930- /O.CON.KTAE.FW.W.0086.070522T1800Z-070523T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 347 AM CDT TUE MAY 22 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ JAMSKI
000 WWUS82 KTAE 221928 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 328 PM EDT TUE MAY 22 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR SOUTHEAST ALABAMA DUE TO THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY FOR INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO THE COMBINATION OF WINDS AND LOW HUMIDITY... .DISCUSSION...DRY CONDITIONS WILL CONTINUE ACROSS THE REGION THROUGH MID WEEK. A STRONGER RIDGE OF HIGH PRESSURE WILL BUILD SOUTH ACROSS THE SOUTHEASTERN U.S. STRENGTHENING THE EASTERLY WINDS ON WEDNESDAY. MOISTURE LEVELS WILL INCREASE WITH THE EASTERLY FLOW...BUT THE COMBINATION OF WINDS AND HUMIDITY IN LOWER 30S WILL RESULT IN RED FLAG CONDITIONS OVER INLAND PORTIONS OF THE EASTERN PANHANDLE AND BIG BEND OF FLORIDA. FLZ019-028-029-034-231100- /O.UPG.KTAE.FW.A.0071.070523T1800Z-070523T2200Z/ /O.NEW.KTAE.FW.W.0087.070523T1800Z-070524T0000Z/ /O.CON.KTAE.FW.W.0086.000000T0000Z-070523T0000Z/ MADISON-TAYLOR-LAFAYETTE-DIXIE- 328 PM EDT TUE MAY 22 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 8 PM EDT WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. RELATIVE HUMIDITY VALUES WILL REMAIN BELOW 35 PERCENT THROUGH EARLY THIS EVENING. HUMIDITY LEVELS WILL BE SLIGHTLY HIGHER ON WEDNESDAY BUT RED FLAG CRITERIA ARE LIKELY TO BE MET ONCE AGAIN DUE TO THE COMBINATION OF WIND AND LOW HUMIDITY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>011-013-016>018-026-231100- /O.NEW.KTAE.FW.W.0087.070523T1800Z-070524T0000Z/ /O.CON.KTAE.FW.W.0086.000000T0000Z-070523T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-LIBERTY- 328 PM EDT TUE MAY 22 2007 /228 PM CDT TUE MAY 22 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. RELATIVE HUMIDITY VALUES WILL REMAIN BELOW 35 PERCENT THROUGH EARLY THIS EVENING. HUMIDITY LEVELS WILL BE SLIGHTLY HIGHER ON WEDNESDAY BUT RED FLAG CRITERIA ARE LIKELY TO BE MET ONCE AGAIN DUE TO THE COMBINATION OF WIND AND LOW HUMIDITY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ027-230000- /O.CON.KTAE.FW.W.0086.000000T0000Z-070523T0000Z/ WAKULLA- 328 PM EDT TUE MAY 22 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. RELATIVE HUMIDITY LEVELS WILL REMAIN BELOW 35 PERCENT THROUGH EARLY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-230000- /O.CON.KTAE.FW.W.0086.000000T0000Z-070523T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 228 PM CDT TUE MAY 22 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. RELATIVE HUMIDITY WILL REMAIN BELOW 30 PERCENT WITH WINDS AROUND 10 MPH THROUGH EARLY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ CAMP
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at May 21, 12:51 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, May 21, 12:51 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
151 PM EDT MON MAY 21 2007
.SHORT TERM...BUILDING UPPER RIDGE OVER THE EASTERN CONUS AND
ASSOCIATED SFC HIGH PRESSURE WILL CONTINUE TO DOMINATE THE WEATHER
ACROSS THE FORECAST AREA THROUGH THE REMAINDER OF THE WEEK. OTHER
THAN PERIODIC WIND SURGES AS FRESH HIGH PRESSURE TAKES OVER...NOT
MUCH WILL CHANGE FROM DAY TO DAY THROUGH THE WEEKEND. WILL
CONTINUE TO SEE SOME AREAS OF SMOKE OVER EASTERN COUNTIES AS FIRES
CONTINUE TO BURN IN SOUTHEAST GEORGIA.
WEATHER TO REMAIN WARM AND DRY WITH HIGH TEMPS IN THE UPPER 80S TO
NEAR 90. GUIDANCE INDICATING A SLIGHT INCREASE IN MOISTURE FOR
WEDNESDAY WITH NEXT SURGE OF HIGH PRESSURE WITH NAM INDICATING
SOME SHOWERS DEVELOPING...BUT CONFIDENCE NOT HIGH ENOUGH ATTM TO
PUT POPS IN FORECAST.
.LONG TERM...PATTERN IS QUITE STUCK WITH NO INDICATION OF
SIGNIFICANT CHANGE OVER THE NEXT 5 TO 7 DAYS. UNFORTUNATELY THE
DRY WEATHER WILL CONTINUE.
&&
.AVIATION...LARGELY A VFR FORECAST...BUT FU HAS RETURNED TO VLD AND
IM EXPECTING A PERIOD OF MVFR VIS THIS AFTERNOON...BUT IM NOT
CONFIDENT IT WILL LINGER INTO THE EVENING HOURS...SO KEPT THE
PREVAILING VIS AROUND 6SM. WILL BRING VLD DOWN TOWARD DAYBREAK DUE
TO FU BR AND BRING DHN DOWN TO MVFR VIS AT THE SAME TIME BASED ON
PERSISTENCE. VFR CONDITIONS PREVAILING BEYOND THIS TIME.
&&
.MARINE...GRADIENT WILL TIGHTEN UP A BIT FOR TUESDAY INCREASING
THE WINDS OVER THE COASTAL WATERS. AS STRONGER HIGH PRESSURE
BUILDS IN WEDNESDAY AND THURSDAY...WINDS WILL INCREASE FURTHER
POSSIBLY REACHING CAUTION OF ADVISORY LEVELS OVER THE OFFSHORE
LEGS.
&&
.FIRE WEATHER...RED FLAGS TO CONTINUE THE REST OF THIS AFTERNOON
FOR ALL OF THE CWA EXCEPT SE ALABAMA WHERE WINDS REMAIN BELOW 10
MPH. SFC MOISTURE WILL BEGIN TO INCREASE ON TUESDAY KEEPING
GEORGIA ABOVE CRITERIA...BUT FLORIDA WILL LIKELY SEE RED FLAG
CONDITIONS...AND WITH WINDS ABOVE 10 MPH...SE ALABAMA WILL NEED
RED FLAG WARNING AS WELL FOR TUESDAY. CURRENT RH FORECAST FOR
WEDNESDAY KEEPS ALL AREAS ABOVE CRITERIA.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 57 89 63 87 63 / 0 0 0 10 10
PANAMA CITY 65 86 67 86 66 / 0 0 0 10 10
DOTHAN 60 89 64 87 63 / 0 0 0 10 10
ALBANY 59 89 62 86 63 / 0 0 0 10 10
VALDOSTA 55 88 61 85 62 / 0 0 0 10 10
CROSS CITY 57 89 61 88 61 / 0 0 0 10 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM 1 PM TO 7 PM CDT TUESDAY FOR THE FOLLOWING
ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...
CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...
GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
THOMAS...TIFT...TURNER...WORTH.
FL...RED FLAG WARNING UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING FOR THE
FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
WAKULLA...WASHINGTON.
RED FLAG WARNING FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/
TUESDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...
GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
WAKULLA...WASHINGTON.
GM...NONE.
&&
CAMP/GODSEYHazardous weather outlook, May 21, 4:15 AM CDT, 10 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 515 AM EDT MON MAY 21 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-220915- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 515 AM EDT MON MAY 21 2007 /415 AM CDT MON MAY 21 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AS ANOTHER SUNNY...VERY WARM AND DRY DAY IS EXPECTED ACROSS THE REGION. THIS COMBINATION WILL RESULT IN LOW RELATIVE HUMIDITIES THAT WILL ENHANCE THE SPREAD OF ANY WILDFIRES THAT ARE ONGOING OR MAY DEVELOP...ALBEIT LESS SO IN SOUTHEAST ALABAMA. ALSO...EAST TO SOUTHEAST WINDS TODAY WILL HELP PUSH SOME SMOKE FROM THE BUGABOO FIRE INTO SOUTH CENTRAL GEORGIA BUT DENSE SMOKE IS NOT EXPECTED AT THIS TIME. THERE IS A MODERATE RISK OF RIP CURRENTS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... HIGH PRESSURE WILL CONTINUE TO DOMINATE THE TRI-STATE REGION KEEPING OUR AREA DRY. THIS HIGH WILL KEEP A CENTRAL U.S. COLD FRONT FROM REACHING OUR AREA DURING THE LATE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. BLOCK
Nearby
Red Flag Warnings in Florida, 2007Red Flag Warnings in Alabama, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.